# SDR DALA2019082875020

- Difficulty date: August 27, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 60,753 hours, 33,558 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PLACED LANDING GEAR HANDLE DOWN, HAD THREE RED LDG GEAR LIGHTS AND GEAR DOOR OPEN LIGHT. PERFORMED ALTERNATE GEAR EXTENSION IAW QRH. WAS UNABLE TO STOW ALTERNATE GEAR HANDLE. LANDED WITH GEAR DOORS OPEN. C/W ADJ CK OF ALT. LANDING GEAR EXT REF MD90 AMM 32-31. RIG PINS R28, R29 FIT GOOD. INSP ALT GEAR HANDLE LOCK RELEASE LINK, NO TROUBLE NOTED. VERIFIED RIG PINS R-26, R27 FIT SMOOTH FOR LAND GEAR CONTROL VALVE TO LANDING GEAR HANDLE. OPS CK LANDING GEAR SEVERAL TIMES AND INDICATIONS ALL NORMAL. REPALCED L/H /R/H MLG DOOR SKIDS. INSPECTED LANDING GEAR SELECTOR - HANDLE LINKAGE FOR CONDITION. ALL SATISFACTORY. REPLACED LANDING GEAR SWITCH PER MD90 AMM 32-63. FAILS ALTERNATE GEAR EXTEND PROCEDURE, NOSE GEAR DOES NOT LOCK. REPLACED RT BUNGEE SRING PER MD90 AMM 32-22. REPLACED L/H BUNGEE SPRING PER MD90 AMM 32-22. C/W OPERERATIONAL CK OF ALT LANDING GEAR EXTENSION. OPS CK NORMAL. (LP#6121798)
